# SDR DALA2023052304108

- Difficulty date: May 19, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 85,533 hours, 11,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 DTA ER/A 603846-14 REV A MONITOR INSPECTION LOG REFERENCE REQUIRES 3RD STAGE DTA APPROVAL ON OR BEFORE 1ST OF 82300 CYC OR 219700 HRS AFTER SECT I. CORRECTIVE ACTION: REF ER/A 603846-14. (2774517)
